Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Equivariant cohomology and localization for Lie algebroids

Abstract :

Let M be a manifold carrying the action of a Lie group G, and let A be a Lie algebroid on M equipped with a compatible infinitesimal G-action. Using these data, we construct an equivariant cohomology of A and prove a related localization formula for the case of compact G. By way of application, we prove an analog of the Bott formula.

Type de document :
Article dans une revue
Liste complète des métadonnées

https://hal.univ-angers.fr/hal-03031597
Contributeur : Okina Université d'Angers <>
Soumis le : lundi 30 novembre 2020 - 15:20:37
Dernière modification le : vendredi 18 décembre 2020 - 03:04:24
Archivage à long terme le : : lundi 1 mars 2021 - 19:28:52

Fichier

art3a10.10072fs10688-009-0003-...
Accord explicite pour ce dépôt

Identifiants

Collections

Citation

Ugo Bruzzo, L. Cirio, P. Rossi, Vladimir Roubtsov. Equivariant cohomology and localization for Lie algebroids. Functional Analysis and Its Applications, Springer Verlag, 2009, 43 (1), pp.18 - 29. ⟨10.1007/s10688-009-0003-4⟩. ⟨hal-03031597⟩

Partager

Métriques

Consultations de la notice

27

Téléchargements de fichiers

41